# SDR CALA2022120803341

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LAVATORY "D" ATTACHMENT POINT TO FLOOR SUPPORT ARE CORRODE D. EVALUATED FOR DAMAGE AND FOUND OUT LIMIT IAW SRM 53-00-14-283-00 2 REMOVED FLOOR BEAM AND REPLACED NEW FLOOR BEAM I.AW SRM 51-42- 11/001.
